My boyfriend and I had sex on Thursday the 16th and we realized the condom broke. He didn't pull out (he learned his lesson), but when we looked down it was all over the seat. We don't know if it broke during intercourse or while he was trying to take it off. I took the Plan B pill less than 24 hours later and I weigh 140lbs. It is now the 23rd (exactly one week after) and I starting bleeding a little, but I had just finished my cycle when we had sex. I have read about early signs of pregnancy and spotting is one of them. I have also read that you can start the "pill period" not too long after taking it. I have spent the last week crying every day thinking of what to do if I am pregnant. These reviews have been helping calm me down, but I haven't been having most of the symptoms people are saying they had. I don't really know what I am asking for from the audience of this post, but it would sure help a lot if you guys can respond based on my story. Thank you..
I realise this is an old thread, but I'm replying in case anyone else comes across it. I'm sorry no one replied to you before me.
As you took the pill as prescribed, & especially within 24 hours of the accident, you shouldn't worry.
Plan B can cause spotting or even heavy bleeding, & it will likely delay your next period by a week or two, as well. That period could also be lighter or heavier than normal.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, bloating, mood swings, depression etc.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2014 • 1 answer
Posted 21 Sep 2014 • 1 answer
Posted 10 Dec 2014 • 1 answer
Posted 2 Sep 2015 • 1 answer
Posted 14 Mar 2016 • 1 answer